# SDR GLBA2002165

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 13,801 hours, 1,774 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 336M
- Condition: Failed
- Location: Torque
- Part time: 9,999 hours, 11,875 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISC TORQUE INDIATOR FAILED ON TAKE OFF. REMOVED AND REPLACED INDICATOR.
